# SDR C2XA05SH104

- Difficulty date: August 18, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 8,756 hours, 6,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, THE LT OMEGA BEAM HAS CORROSION AT NUT PLATE BETWEEN FS 22-23.  MAINTENANCE REPAIRED THE LT OMEGA BEAM CORROSION BETWEEN FS 22-23 IAW EC5320-01257.  THE AIRCRAFT WAS APPROVE TO RETURN FOR SERVICE.
